MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. 35 X PROFLEXX

FERNO-WASHINGTON, INC. 35 X PROFLEXX
Model Number 0015710
Medical Device Problem Code Device Tipped Over (2589)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/02/2017
Type of Reportable Event Serious Injury
Event or Problem Description
The complainant reported while attempting to load a patient, the patient shifted their weight causing the stretcher to allegedly tip to the right side.It was reported the patient remained on the stretcher and never made contact with the ground.The patient complained of knee pain alleged from pressure against the restraint.No further details were provided.
 
Additional Manufacturer Narrative
The cot was returned to the manufacturer for evaluation.A visual and functional evaluation was conducted; however, there were no observations of anything which would contribute to the cot tipping to the side while being loaded.The cot was functioning according to specification.No additional details were provided regarding the alleged patient injury.The complainant originally reported the patient shifted their weight during the loading process and it has been determined this was the contributing factor to the reported incident.The ifu for the cot provides sufficient instructions on the proper restraining of a patient to reduce movement as well as guidance on the required operators and their positions necessary for the loading process to ensure control of the cot throughout the process.
 
Event or Problem Description

Brand Name
35 X PROFLEXX
Common Device Name
35 X PROFLEXX
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 weil way
wilmington OH 45177
MDR Report Key7113017
Report Number1523574-2017-00056
Device Sequence Number1874365
Product Code FPO
UDI-Device Identifier00190790000332
UDI-Public00190790000332
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Emergency Medical Technician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Emergency Medical Technician
Device Model Number0015710
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/08/2017
Supplement Date Received by Manufacturer12/08/2017
Initial Report FDA Received Date12/13/2017
Supplement Report FDA Received Date01/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR